MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML HIGH OFFSET LG STAT 16.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML HIGH OFFSET LG STAT 16.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155403165
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Tissue Damage (2104); Injury (2348)
Date of Event 11/16/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by legal that patient was revised on (b)(6) 2010 and the following was performed during surgery debridement of the trochanter bursa, hip arthrotomy, debridement of fibrous tissue surrounding the hip, slight metallosis.Surgery was well tolerated.Prior to revision patient experienced burning pain, loosening of the prosthesis vs abductor muscle injury, bilateral sciatalgia and bursitis.Following surgery the pain persisted and on (b)(6) 2010 patient was revised which included a conversion from metal to polyethylene implant.A very thick pseudo capsule and effusion were noted during surgery.The surgery was tolerated well but there is a hip metal hypersensitivity.Ad (b)(6) 2018: translated medical records received.After review of the medical records for mdr reportability, the patient was revised to address metal hypersensitivity.Clinical notes reported of pain, slight metallosis, bursitis, elevated metal ions, and loosening of abductor muscle injury.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML HIGH OFFSET LG STAT 16.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7302258
Report Number1818910-2018-54222
Device Sequence Number16706573
Product Code JDI
UDI-Device Identifier10603295058465
UDI-Public10603295058465
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2010
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2017
Device Catalogue Number155403165
Device Lot NumberB79GG1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer03/16/2018
06/15/2018
Initial Report FDA Received Date02/28/2018
Supplement Report FDA Received Date03/28/2018
06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR